About The Accuracy Of HIV Test Results?

Illustration of About The Accuracy Of HIV Test Results?
Illustration: About The Accuracy Of HIV Test Results? Bing

only on the forum it was explained that the 1 month post-test hib test was 95% accurate.. can it be used as a reference?

1 Answer:

Hello Bagassnov,


HIV/AIDS is a contagious infection that attacks the immune system. This infection is transmitted in several ways, such as through sexual intercourse with HIV-positive people, sharing needles, one of which is drug users, through blood transfusions or blood products contaminated with the HIV virus, from mothers to their babies during pregnancy, childbirth and breastfeeding.


To make sure it is necessary to do an HIV test, this test can detect the presence of HIV infection in the body at the earliest about 3 weeks after exposure, and the most effective is 3 months after exposure. This examination is certainly accurate, you can check yourself 1 month after exposure to detect whether there is HIV infection or not and if the result is negative it can be repeated 3 months later to make sure.


Avoid activities that can increase the risk of HIV transmission so as not to get infected because until now there is no treatment that can really cure it completely. You can also do a VCT examination where in addition to being tested for HIV, counseling will also be provided on activities that can increase the risk of transmission and help prevent HIV transmission.


Hope it is useful,


dr. Adi P.

: by

Related Question

Handling Of Ear Pain?

Handling Of Ear Pain?

(2 years ago)

, I have pain in my left ear (my ears hurt, reddened, swollen, and in my ears like fluid) maybe because before I entered the water because I swam about 1 week ago, I thought all th...

Neck Pain To The Back Of The Head?

Neck Pain To The Back Of The Head?

(2 years ago)

Hello, A week ago I woke up with the wrong head position (sleeping on my side with the edge of the forehead touching the mattress) as a result the neck to the back of my head hurts...

Anyang After Taking Cold Medicine?

Anyang After Taking Cold Medicine?

(2 years ago)

why every time after taking cold medicine always plait anyangan ??...

Leave a Reply

Your email address will not be published. Required fields are marked *